# SDR UIEA2020010400015

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,644 hours, 16,335 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: D02950
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R ENGINE SPEED STATUS MSG.( REMOVED AND REPLACED R ENG SPEED CARD, REF AMM 77-12-01-004-001 & 77-12-01. OPS CHK GOOD AT THIS TIME.   )
